Journal article icon

Journal article

Various remarks on Lehmann and Keller's article.

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Zoology
Role:
Author
Journal:
Journal of evolutionary biology
Volume:
19
Issue:
5
Pages:
1397-1399
Publication date:
2006-09-01
DOI:
EISSN:
1420-9101
ISSN:
1010-061X
Source identifiers:
209528
Language:
English
Keywords:
Pubs id:
pubs:209528
UUID:
uuid:b7a92081-f6eb-49be-8fe6-46a5197a19be
Local pid:
pubs:209528
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP